Please use this identifier to cite or link to this item:
Title: Trimming of graphs, with application to point labeling
Authors: Erlebach, T
Hagerup, T
Jansen, K
Minzlaff, M
Wolff, A
First Published: 2010
Citation: THEORY OF COMPUTING SYSTEMS, 2010, 47 (3), pp. 613-636
DOI Link: 10.1007/s00224-009-9184-8
ISSN: 1432-4350
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.